# SDR USAA2009040290784

- Difficulty date: March 29, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 66,590 hours, 46,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN BETWEEN BS 500C TO 500C + 10 INCHES, ABOVE S15R.  REPAIRED FUSELAGE SKIN BETWEEN BS 500C TO 500C + 10 INCHES, ABOVE S15R IAW US AIRWAYS EA 121218.
